# SDR UIEA2019030603490

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,456 hours, 13,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BARE WIRES FOUND AFTER BURNING FUMES AT OBSERVER NR 2 (LEFT)  MAP LIGHT.( RE-SECURED THE EXPOSED WIRING AND OBSERVER MAP LIGHT.  OPS CHECK NORMAL PER AMM 33-15-00.  )
